# SDR SWAA2022081927168

- Difficulty date: July 8, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Corroded
- Location: Aft Wet Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION STRAP AT AFT WET AREA BS1016 RBL3. MARKED. / [01] NOT LIMITS FOUND ON MANUAL; PART TO BE REPLACED IAW SRM 51-10-02 PART REPLACEMENT; REMOVED DAMAGED STRAP; LOCATED AND DRILLED NEW STRAP P/N 147A5744U1 IAW SRM 51-40-02-0G-0 AND 51-40-05-0G-0 AND DWG 147A5600. AND OK TO INSTALL.;[02] VERIFIED CORRECTIVE ACTION #1;[03] INSTALLED NEW STRAP P/N 147A5744U1 IAW SRM 51-40-02-0G-0 AND DWG 147A5600.;[04] VERIFIED MEASUREMENT TABLE.;[05] VERIFIED CORRECTIVE ACTION 3.
